# SDR FDEA202509171723

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1421 X= 27.5" CROWN   WORN.    CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1421 X= 27.5" WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPALCEMENT   FROM STATION 1391 TO STATION 1471 X=27.5 " AS PER MD11 SRM 53-00-52-2R FIGURE 201   REPAIR1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
